# SDR ABXA9700442

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 592433713
- Condition: Cracked
- Location: Bs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FUSELAGE MAIN FRAME AT STATION 658 LEFT WAS FOUND CRACKED.  REPAIRED MAIN FRAME IAW REA D953-18858-MR.
